# SDR 2002FA0001185

- Difficulty date: September 25, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N34TT
- Make and model: Beech G35
- Aircraft serial: D4737
- Engine: Cont E2258
- Propeller: Hartzl HCA2V*
- System (JASC): 6114 · Propeller Hub Section
- Part: Collar
- Part number: 83410
- Condition: Cracked
- Location: Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

GUIDE COLLAR CRACKED DUE TO VIBRATION FROM PROPELLER.  BOTH BLADES SLIPPED IN CLAMP CREATING A SPLIT IN ANGLES.
